Advanced Search
Article Contents
Article Contents

Low regularity well-posedness for Gross-Neveu equations

Abstract Related Papers Cited by
  • We address the problem of local and global well-posedness of Gross-Neveu (GN) equations for low regularity initial data. Combined with the standard machinery of $X_R$, $Y_R$ and $X^{s,b}$ spaces, we obtain local-wellposedness of (GN) for initial data $u, v \in H^s$ with $s\geq 0$. To prove the existence of global solution for the critical space $L^2$, we show non concentration of $L^2$ norm.
    Mathematics Subject Classification: Primary: 35L15, 35L45; Secondary: 35Q40, 35F25.


    \begin{equation} \\ \end{equation}
  • [1]

    T. Candy, Global existence for $L^2$ critical nonlinear Dirac equation in one dimension, Adv. Differential Equations, 16 (2011), 643-666.


    V. Delgado, Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac and other nonlinear Dirac equations in one space dimension, Proc. Amer. Math. Soc., 69 (1978), 289-296.


    D. J. Gross and A. Neveu, Dynamical symmetry breaking in asymptotically free field theories, Phys. Rev. D, 10 (1974), 3235-3253.


    W. E. Thirring, A soluble relativistic field theory, Ann.Phys., 3 (1958), 91-112.


    H. Huh, Global strong solution to the Thirring model in critical space, J. Math. Anal. Appl., 381 (2011), 513-520.doi: 10.1016/j.jmaa.2011.02.042.


    H. Huh, Global solutions to Gross-Neveu equations, Lett. Math. Phys., 103 (2013), 927-931.doi: 10.1007/s11005-013-0622-9.


    S. Machihara, K. Nakanishi and K. Tsugawa, Well-posedness for nonlinear Dirac equations in one dimension, Kyoto J. Math., 50 (2010), 403-451.doi: 10.1215/0023608X-2009-018.


    S. Selberg and A. Tefahun, Low regularity well-posedness for some nonlinear Dirac equations in one space dimension, Differential and Integral Equations, 23 (2010), 265-278.


    P. D'Ancona, D. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system, Journal of EMS, 9 (2007), 877-899.doi: 10.4171/JEMS/100.


    Y. Zhang, Global strong solution to a nonlinear Dirac type equation in one dimension, Nonlinear Analysis, 80 (2013), 150-155.doi: 10.1016/j.na.2012.10.008.

  • 加载中

Article Metrics

HTML views() PDF downloads(145) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint